Universidad Complutense de Madrid
E-Prints Complutense

Quotient fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (2001) Quotient fuzzy topological spaces. Fuzzy Sets and Systems, 119 (3). pp. 543-545. ISSN 0165-0114 (In Press)

[img] PDF
Restringido a Repository staff only

86kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0165011499000408


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this paper we study properties ofcertain fuzzy maps associated to a map, and we apply these properties to obtain results on quotient fuzzy topological spaces.


Item Type:Article
Uncontrolled Keywords:F-continuous map; Quotient fuzzy topological space
Subjects:Sciences > Mathematics > Topology
ID Code:15308
Deposited On:22 May 2012 09:35
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page